2017 journal article

High-order numerical solution of the Helmholtz equation for domains with reentrant corners

Applied Numerical Mathematics, 118, 87–116.

By: S. Magura, S. Petropavlovsky, S. Tsynkov & E. Turkel

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Two evolving social network models

Alea-Latin American Journal of Probability and Mathematical Statistics, 12(2), 699–715.

By: S. Magura, V. Pong, R. Durrett & D. Sivakoff

Source: NC State University Libraries
Added: August 6, 2018